Previous |  Up |  Next


Title: The moving frames for differential equations. II. Underdetermined and functional equations (English)
Author: Tryhuk, Václav
Author: Dlouhý, Oldřich
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 40
Issue: 1
Year: 2004
Pages: 69-88
Summary lang: English
Category: math
Summary: Continuing the idea of Part I, we deal with more involved pseudogroup of transformations $\bar{x}=\varphi (x)$, $\bar{y}=L(x)y$, $\bar{z}=M(x)z,\, \ldots $ applied to the first order differential equations including the underdetermined case (i.e. the Monge equation $y^{\prime }=f(x,y,z,z^{\prime })$) and certain differential equations with deviation (if $z=y(\xi (x))$ is substituted). Our aim is to determine complete families of invariants resolving the equivalence problem and to clarify the largest possible symmetries. Together with Part I, this article may be regarded as an introduction into the method of moving frames adapted to the theory of differential and functional-differential equations. (English)
Keyword: pseudogroup
Keyword: moving frame
Keyword: equivalence of differential equations
Keyword: differential equations with delay
MSC: 34A25
MSC: 34A26
MSC: 34C14
MSC: 34C41
MSC: 34K05
MSC: 34K17
MSC: 53B21
idZBL: Zbl 1117.34058
idMR: MR2054874
Date available: 2008-06-06T22:43:00Z
Last updated: 2012-05-10
Stable URL:
Related article:
Reference: [1] Aczél J.: Lectures on Functional Equations and Their Applications.Academic Press, New York 1966. MR 0208210
Reference: [2] Awane A., Goze M.: Pfaffian Systems, k–symplectic Systems.Kluwer Academic Publishers (Dordrecht–Boston–London), 2000. Zbl 0957.58004, MR 1779116
Reference: [3] Bryant R., Chern S. S., Goldschmidt H., Griffiths P. A.: Exterior differential systems.Math. Sci. Res. Inst. Publ. 18, Springer - Verlag 1991. Zbl 0726.58002, MR 1083148
Reference: [4] Cartan E.: Les systémes différentiels extérieurs et leurs applications géometriques.Hermann & Cie., Paris (1945). Zbl 0063.00734, MR 0016174
Reference: [5] Cartan E.: Sur la structure des groupes infinis de transformations.Ann. Ec. Norm. 3-e serie, t. XXI, 1904 (also Oeuvres Complètes, Partie II, Vol 2, Gauthier–Villars, Paris 1953).
Reference: [6] Čermák J.: Continuous transformations of differential equations with delays.Georgian Math. J. 2 (1995), 1–8. Zbl 0817.34036, MR 1310496
Reference: [7] Chrastina J.: Transformations of differential equations.Equadiff 9 CD ROM, Papers, Masaryk University, Brno 1997, 83–92.
Reference: [8] Chrastina J.: The formal theory of differential equations.Folia Fac. Sci. Natur. Univ. Masaryk. Brun., Mathematica 6, 1998. Zbl 0906.35002, MR 1656843
Reference: [9] Gardner R. B.: The method of equivalence and its applications.CBMS–NSF Regional Conf. Ser. in Appl. Math. 58, 1989. Zbl 0694.53027, MR 1062197
Reference: [10] Neuman F.: On transformations of differential equations and systems with deviating argument.Czechoslovak Math. J. 31 (106) (1981), 87–90. Zbl 0463.34051, MR 0604115
Reference: [11] Neuman F.: Simultaneous solutions of a system of Abel equations and differential equations with several delays.Czechoslovak Math. J. 32 (107) (1982), 488–494. MR 0669790
Reference: [12] Neuman F.: Transformations and canonical forms of functional–differential equations.Proc. Roy. Soc. Edinburgh 115 A (1990), 349–357. MR 1069527
Reference: [13] Neuman F.: Global Properties of Linear Ordinary Differential Equations.Math. Appl. (East European Series) 52, Kluwer Acad. Publ., Dordrecht-Boston-London, 1991. Zbl 0784.34009, MR 1192133
Reference: [14] Neuman F.: On equivalence of linear functional–differential equations.Results Math. 26 (1994), 354–359. Zbl 0829.34054, MR 1300618
Reference: [15] Tryhuk V.: The most general transformations of homogeneous linear differential retarded equations of the first order.Arch. Math. (Brno) 16 (1980), 225–230. MR 0594470
Reference: [16] Tryhuk V.: The most general transformation of homogeneous linear differential retarded equations of the $n$-th order.Math. Slovaca 33 (1983), 15–21. MR 0689272
Reference: [17] Tryhuk V.: On global transformations of functional-differential equations of the first order.Czechoslovak Math. J. 50 (125) (2000), 279–293. Zbl 1054.34105, MR 1761387
Reference: [18] Tryhuk V., Dlouhý O.: The moving frames for differential equations. I. The change of independent variable.Arch. Math. (Brno) 39 (2003), 317–333. Zbl 1116.34301, MR 2032105


Files Size Format View
ArchMathRetro_040-2004-1_8.pdf 293Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo